# SDR AALA201601049004

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 24,648 hours, 8,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FWD GALLEY FLOORBOARD HAS A LARGE SOFT SPOT IN IT, IN FRONT OF RT WIND SCREEN.  REPLACED FWD GALLEY FLOORBOARD IAW AMM 53-12-12-400-001-A.
